# SDR CA030407010

- Difficulty date: March 21, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Aerosp AS 355F2
- Aircraft time: 5,557 hours
- Engine: Allsn 250C20R
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A23103600
- Condition: Cracked
- Location: Tail Bulkhead
- Part time: 10,721 cycles
- Component: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 6000 HR. 2T AIRFRAME INSPECTION, TAILBOOM TAILCONE AREA WAS INSPECTED AS AN REQUIREMENT OF EUROCOPTER S/B 55.00.09 'CHECK OF FIN ATTACHMENT FRAME. A CRACK WAS FOUND EMANATING FROM AN ANCHOR NUT ATTACHMENT RIVET IN TWO DIRECTIONS. THIS CRACK HAD PROGESSED APPROXIMATELY 1.5' UNDER THE FIN ATTACHMENT. FRAME WAS REPLACED WITH NEW AND S/B 55.00.09 COMPLIED WITH.
